Skip to content
10% DISCOUNT ON ALL ORDERS | FREE SHIPPING $69+ | ORDER BY 4 PM FOR SAME DAY SHIPPING
10% DISCOUNT ON ALL ORDERS | FREE SHIPPING $69+ | ORDER BY 4 PM FOR SAME DAY SHIPPING

Tylenol Extra Strength Pain Relief Acetaminophen | 500 mg | 24 EZTabs

SKU 100026742
$5.75 CAD
Availability: translation missing: en.general.icons.icon_check_circle icon In stock, ready to be shipped
  • express delivery icon

    Free 1-2 day express delivery within Canada. Learn more

Get fast relief of headaches, aches and pain, and fever with TYLENOL® Extra Strength 500 mg eZtabs® that are tough on pain, but gentle on your stomach.
  • Containing 500 milligrams of acetaminophen in each tablet
  • TYLENOL® Extra Strength offers fast and effective relief of pain and fever
  • Easy-to-swallow tablets
  • Provide effective relief of headache, tension headache, mild to moderate migraine pain
Additional Details Everything you need to know about this product.

Doctors recommend Tylenol* more than all other brands of pain relievers combined to reduce fever and for the temporary relief of minor aches and pains due to headache, muscular aches, backache, arthritis, the common cold, toothache, and menstrual cramps.

Specifications Technical information about the product here.

INGREDIENTS

Medicinal ingredient (Each tablet contains) cetaminophen 500 mg Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Carnauba wax, cellulose, corn starch, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, water.

WARNINGS

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • More than the recommended dose in 24 hours
  • With other drugs containing acetaminophen
  • While drinking 3 or more alcoholic drinks every day

*Our team at C6 aims to ensure the information about the products we sell is always as accurate as possible. However, manufacturers may change ingredients or production practices without our knowledge. Always read the ingredient label on the actual package before using products for the most current information.